Influence of contiguity on seismic velocities of partially molten aggregates. / Hier-Majumder, S.

In: Journal of Geophysical Research, Vol. 113, No. B12, B12205, 04.12.2008.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Article numberB12205
JournalJournal of Geophysical Research
Volume113
Issue numberB12
DOIs
Publication statusPublished - 4 Dec 2008
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 17847479